# SDR WX0A2022030974023

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 51,229 hours, 32,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN WALL MOUNTED EMERGENCY EXIT MARKER ON L2 DOOR HAS MOST LIGHTS OUT, R/H OVERWING HAS 2 LIGHTS OUT AND FWD R1 DOOR HAS 2 LIGHTS OUT / REMOVED AND REPLACED BULBS IAW AMM 33-51-13 PB 401. OPS CHECK OF ALL LIGHTS GOOD."
